I don’t normally get much acne on cycle but a few weeks ago I got some severe acne on my neck and it hasn’t gone away, so I got some UGL Accutane or whatever they call it now. Ive been running TBOL at 50mg/day, should I stop while running Accutane? (Gonna run 30-40mg a day of Accutane). Or is it not that liver toxic?
I did a couple courses of Accutane back in the '80s (prescribed) and I don’t recall any discussions about liver toxicity with the dr. The general consensus is that it is a bit hard on the liver. There are typically 2 factors dose and chronicity of use. For a tyical dose and course I don’t think it, by itself is that big a deal, but your just compounding things by running 2 liver toxic things at the same time. Same as running 2 oral is advised against. I’d only run one at a time if it were me. Life’s a marathon not a sprint, as they say, no reason to pack it all together.
Just gone done with my second course of accutane. Have to stop all while on course. You can’t even drink alcohol on it. I’m 5 months off and still have slightly elevated enzymes.
Some of the discussions on toxicity may have been glossed over a bit or I just wasn’t paying attention as I was only 16 or so at the time.
Better safe than sorry, probably should only be running the accutane by itself.